# SDR CALA2022101202769

- Difficulty date: October 12, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N78017
- Make and model: Boeing 777224
- Aircraft serial: 31679
- Aircraft time: 96,459 hours, 9,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: NA
- Condition: Failed
- Location: L/H Dr3
- Component: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H DR3 EMER PWR SUPPLY BATT M33400 CAPACITY CHK FAIL. TRANSFER REF NR HX WO.1120627 AND ORIGINATED BY EMP NO.V920591. L/H DR3 EMER PWR SUPPLY BATT M33400 REPLACED & INSTALLATION TEST OKAY IAW AMM 33-51-06. IDT INSPECTED BY HX136003.
